# SDR KBM2006F00049

- Difficulty date: January 14, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 22600
- Condition: Malfunctioned
- Location: Vhf System
- Part time: 24 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, WHEN MIC IS KEYED THE LIGHTS DIM, REMOVED AND REPLACED.  (K)
